Volume estimates and nearly euclidean decompositions for normed spaces
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Talk no. 25, 8 p.
@article{SAF_1979-1980____A22_0,
     author = {Szarek, S. J.},
     title = {Volume estimates and nearly euclidean decompositions for normed spaces},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:25},
     pages = {1--8},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     mrnumber = {604406},
     zbl = {0438.46007},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1979-1980____A22_0/}
}
TY  - JOUR
AU  - Szarek, S. J.
TI  - Volume estimates and nearly euclidean decompositions for normed spaces
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
N1  - talk:25
PY  - 1979-1980
SP  - 1
EP  - 8
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1979-1980____A22_0/
LA  - en
ID  - SAF_1979-1980____A22_0
ER  - 
%0 Journal Article
%A Szarek, S. J.
%T Volume estimates and nearly euclidean decompositions for normed spaces
%J Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
%Z talk:25
%D 1979-1980
%P 1-8
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SAF_1979-1980____A22_0/
%G en
%F SAF_1979-1980____A22_0
Szarek, S. J. Volume estimates and nearly euclidean decompositions for normed spaces. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Talk no. 25, 8 p. http://www.numdam.org/item/SAF_1979-1980____A22_0/

[1] T. Figiel: On the moduli of convexity and smoothness, Studia Math. 56 (1976), 121-155. | MR | Zbl

[2] T. Figiel W.B. Johnson: Large subspaces of l∞n and estimates of the Gordon-Lewus constant, preprint, January 1980.

[3] T. Figiel, S. Kwapien, A. Pełczynski: Sharp estimates for the constant of local unconditional structure of Minkowski spaces, Bull. Acad. Sc. Polon. 25 (1977) 1221-1226. | Zbl

[4] T. Figiel, J. Lindenstrauss, V. Millman: On dimensions of almost spherical sections of convex bodies, Acta Math. 139 (1977) 53-94. | MR | Zbl

[5] I.C. Gohberg, M.G. Krein: Introduction to the theory of linear non-selfadjoint operators, A.M.S. Trans., vol. 18. | Zbl

[6] B.S. Kashin: Sections of some finite dimensional sets and classes of smooth functions, Izv. Acad. Nauk SSSR, ser. mat. 41 (1977), 334-351 (Russian). | MR

[7] S.J. Szarek: On Kashin's almost Euclidean orthogonal decomposition of l1n,, Bull. Acad. Sc. Polon. 26 (1978). | MR | Zbl

[8] S.J. Szarek, N. Tomczak-Jaegermann: On nearly Euclidean decompositions for some classes of Banach spaces, Compositio Math., to appear. | Numdam | MR | Zbl